Arbitrary l-state solution of the Hellmann potential

Kocak G., Bayrak O., Boztosun I.

JOURNAL OF THEORETICAL & COMPUTATIONAL CHEMISTRY, vol.6, no.4, pp.893-903, 2007 (SCI-Expanded) identifier identifier


We present an alternative and accurate solution of the radial Schrodinger equation for the Hellmann potential within the framework of the asymptotic iteration method. We show that the bound state energy eigenvalues can be obtained easily for any n and l values without using any approximations required by other methods. Our results are compared with the findings of other methods.